# SDR AALA2009040800001

- Difficulty date: April 8, 2009
- Submitted: July 16, 2009
- Operation: Air carrier
- Aircraft: N476AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49651
- Aircraft time: 60,436 hours, 31,472 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL    CAPTAINS AIRSPEED FAILED ON TAKEOFF. RETURNED STL WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE. REPLACED NUMBER ONE AIR DATA COMPUTER AND NUMBER THREE VERTICAL GYRO.    SYSTEM GROUND CHECK NORMAL OPERATION. (CLOSED)
